MathSciNet Relay Station
MathSciNet bibliographic data
MR2641868 92D25 (34D05 34D23 34K20)
Yu, Sheng Ping; Xiong, Wen Tao; Qi, Huan A ratio-dependent one-predator two-competing-prey model with delays and refuges. (Chinese) Math. Appl. (Wuhan) 23 (2010), no. 1, 198–203.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement